# SDR 99UAL900366

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: ACG71041
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD LOUD BANG WHEN GEAR EXTENDED.  BELIEVE IT TO BE NOSE GEAR DOOR AS WE HAD 3 GEAR GREEN LIGHTS.  NLG RETRACT ACTUATOR MOUNT BOLT FAILED AND MIGRATED OUT OF THE LOWER CLEVIS ALLOWING GEAR TO FREE FALL UNRESTRICTED BY THE ACTUATOR.  NLG RT FWD DOOR DRIVE LINK WAS BENT AND LT DOOR DRIVE LINK BROKEN.  THE BOLT AND THE RETRACT ACTUATOR WERE REPLACED.  RT AND LT DRIVE LINKS WERE REPLACED.  SECONDARY DAMAGE TO THE NLG DOORS WAS REPAIRED.  MAGNETIC PARTICLE INSPECTION WAS PERFORMED FOR NLG RETRACT ACTUATOR LOWER ATTACH LUG, NO DEFECT WAS FOUND.  INTENSIFIED VISUAL AND HFEC INSPECTION WAS PERFORMED FOR UPPER AND LOWER LOCK LINKS AT ITS UPPER A-FRAME LUG, TRUNNION ATTACH POINTS, NLG DRAG LINK ATTACH POINTS AND NLG AF
